# SDR CNMA20090032

- Difficulty date: August 8, 2008
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N108AX
- Make and model: Doug DC-10-30
- Aircraft serial: 47927
- Aircraft time: 120,927 hours, 23,682 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 1781
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMP STA 1781 NR 3 LT BEAM OF ZONE PLENUM CRACKED.  REMOVED BEAM IAW MM 20-50-02 REV 81.  PERFORMED DRILL NEW BEAM IAW DWG AF)7011-3.  REPLACED BEAM IAW AMM 20-50-02 REV 81 AND INSTALLED ALL OMNI DIRECTIONAL ROLLERS.
